Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2010, Volume 11, Issue 3, Pages 103–110 (Mi cheb173)  

On Howsons property of descending HNN extensions of groups

D. I. Moldavanskii

Ivanovo State University

Full text: PDF file (270 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 512.543
Received: 17.11.2009

Citation: D. I. Moldavanskii, “On Howsons property of descending HNN extensions of groups”, Chebyshevskii Sb., 11:3 (2010), 103–110

Citation in format AMSBIB
\Bibitem{Mol10}
\by D.~I.~Moldavanskii
\paper On Howsons property of descending HNN extensions of groups
\jour Chebyshevskii Sb.
\yr 2010
\vol 11
\issue 3
\pages 103--110
\mathnet{http://mi.mathnet.ru/cheb173}
\zmath{https://zbmath.org/?q=an:1274.20026}


Linking options:
  • http://mi.mathnet.ru/eng/cheb173
  • http://mi.mathnet.ru/eng/cheb/v11/i3/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:149
    Full text:85
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021